Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

A. E. El-Ahmady and H. Rafat, “Retraction of Chaotic Ricci Space,” Chaos, Solutions and Fractals, Vol. 41, 2009, pp. 394-400. Hdoi:10.1016/j.chaos.2008.01.010

has been cited by the following article: